# SDR 2017FA0000621

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N345BH
- Make and model: Lear 45LEAR
- Aircraft serial: 100
- Aircraft time: 4,776 hours, 3,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000009
- Part serial: 3571
- Condition: Delaminated
- Location: Cockpit
- Part time: 110 hours, 98 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION THE LEFT WINDSHIELD WAS NOTED TO BE DELAMINATED AT TOP EDGE. THE WINDSHIELD WAS PREVIOUSLY REPLACED IN APRIL 2017 AS A NEW ASSEMBLE. THIS ASSY HAD ONLY 110.2 HOURS AND 98 CYCLES BEFORE REPLACEMENT. THE WINDSHIELD PRIOR TO SERIAL NUMBER 3571, WAS SERIAL NUMBER 3240 AND IT HAD 415.4 HOURS WITH 331 CYCLES FROM NEW AND WAS REPLACED ON APRIL 2017. THESE WINDSHIELD ASSYS HAVE FAILED AT A HIGHLY UNCOMMONLY RATE.
